# SDR USAA920080839

- Difficulty date: March 30, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N922UW
- Make and model: Boeing 757225
- Aircraft serial: 22202
- Aircraft time: 73,347 hours, 32,904 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51626
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C4 CHECK - A 1" X 3" AND 4" X 6" CORROSION AREAS ON FLOOR RAIL AT  BS 365-395, RBL 10.  MANUFACTURED AND REPLACED RAIL IAW BOEING DRAWING 141N5162-6.
